Plastic Surgery, Beauty, Skin Care Message Boards & Blogs
Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.
Hi everyone I am 8 days post op from breast lift and implant exchange. had old implants for 30 yrs. and they actually looked great until gravity took over. anyway the left implant had capsulated and had been that way for quite some time. my P.S prescribed singulair (asthma medication) for prevention of Cap. con.. but having severe Side effects. worried if I stop taking it it will increase my chances of hardening..any alternatives besides massage. My boobs eight days out still swollen and have that fake balloon look which i hate. 350 c.c's put in. im 5.8 ins tall and 145 lbs..Anyone out htere in boob land have any reasurring advice. Greatly appreciated. I just dont think i can take this medication for 2 months it's that bad...
I've never heard of singular as a preventive for cc. Interesting. What are your side effects? I would let the dr know and follow their directions because if the side effects are that bad then it might not be worth it. Hopefully you can get some insight here on the boards. Best wishes!
Information and services provided through Make Me Heal and this Site are intended for educational and informational purposes and are not a substitute for the advice of your physician or other medical professional. If you need medical assistance, you should contact your medical care provider. For more information, please read Our Policies.